MathSciNet Relay Station
MathSciNet bibliographic data
MR1810566 90C70 (65H10)
Wang, Xizhao; Zhong, Zimian; Ha, Minghu Iteration algorithms for solving a system of fuzzy linear equations. Optimization and decision. Fuzzy Sets and Systems 119 (2001), no. 1, 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement